MathSciNet Relay Station
MathSciNet bibliographic data
MR2370117 05A18 (05A15)
Yano, Fujine; Yoshida, Hiroaki Some set partition statistics in non-crossing partitions and generating functions. Discrete Math. 307 (2007), no. 24, 3147–3160.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement